# SDR IPXA2018061930828

- Difficulty date: June 13, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774136204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME 34, SEAT TRACK ADAPTER WAS CRACKED ON THE CROWN.  REMOVED AND REPLACED ADAPTER IAW SRM 51-40-21
